Had my meeting with the diabetic specialist at the hospital last week.
My long term sugar control has been perfect for easily 10 years, yet last week it had come off the rails and hit a brick wall.
The result being, I am now on injectable stuff though not insulin.
You get a sort of plastic pen assembly and some very fine needles which screw in. They are so fine, you don't really feel them go into your skin (you inject into the belly fat, no shotage of that.
The doctor told me to wait til weekend before starting the medication, as the side effects can run from the mild to the unpleasant. Mine was somewhere in between, mainly nausae and a bit of bum gravy.
You start off on half dose for a couple of weeks, then up to full dose after that. The nausea has been pissing me off a bit, because concentrating on my job is quite difficult when every few minutes you feel you're going to chunder.
So, we'll see what this new stuff does for me. Be glad when my system is used to the stuff though.